If you need an accessible version of this item please contact JSTOR User Support

Bibliography Z

Mathematical Tables and Other Aids to Computation
Vol. 8, No. 48 (Oct., 1954), pp. 231-233
DOI: 10.2307/2002099
Stable URL: http://www.jstor.org/stable/2002099
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Bibliography Z
Preview not available

Page Thumbnails

  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233